# SDR MALA976323

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 422
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342003
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AC GEN FAILED EN ROUTE.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED RT AC GEN IAW AMM 24-20-00, OPS CHECK GOOD.
